首页 | 本学科首页   官方微博 | 高级检索  
     

高阶非线性中立型差分方程组多正解的一个存在定理
引用本文:贺铁山. 高阶非线性中立型差分方程组多正解的一个存在定理[J]. 仲恺农业技术学院学报, 2006, 19(2): 15-19
作者姓名:贺铁山
作者单位:仲恺农业技术学院,计算科学系,广东,广州,510225
基金项目:广东省教育厅自然科学基金
摘    要:利用范数形式的锥拉伸与锥压缩不动点定理,得到了高阶非线性中立型差分方程组Δ^nxi(k)+pi(k)fi(x1(k-τi1),…,xm(k-τim))=0,k∈N,i=1,2,…,m多正解的存在性准则.

关 键 词:高阶非线性差分方程组  多正解  不动点定理  
文章编号:1006-0774(2006)02-0015-05
收稿时间:2006-01-05
修稿时间:2006-01-05

An existence theorem of multiple positive solutions for higher order nonlinear neutral system of difference equations
HE Tie-shan. An existence theorem of multiple positive solutions for higher order nonlinear neutral system of difference equations[J]. Journal of Zhongkai Agrotechnical College, 2006, 19(2): 15-19
Authors:HE Tie-shan
Affiliation:Department of Computation Science, Zhongkai University of Agriculture and Technology, Guangzhou 510225, China
Abstract:
Keywords:higher order nonlinear difference equations   multiple positive solution   fixed point theorem   cone
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号